Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 71, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 5, 2011, 3:03 AM CDT for Clark County, Scotland County, Missouri; Lee County, Iowa; Hancock County, Illinois. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2011, 3:03 AM CDT (08:03 UTC)
- Expired
- Jun 5, 2011, 4:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lee County, IA, Hancock County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 144 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:24 AM CDT | TSTM WND GST 40 | Kahoka, MO | WITH HEAVY RAIN. |
| Jun 5, 3:35 AM CDT | HAIL 0.75 | Ene Wayland, MO | PEA TO PENNY/DIME HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3326 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
628 WUUS53 KDVN 050803 SVRDVN IAC111-ILC067-MOC045-199-050900- /O.NEW.KDVN.SV.W.0071.110605T0803Z-110605T0900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 303 AM CDT SUN JUN 5 2011 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLARK COUNTY IN NORTHEAST MISSOURI... EASTERN SCOTLAND COUNTY IN NORTHEAST MISSOURI... SOUTHERN LEE COUNTY IN SOUTHEAST IOWA... NORTHWESTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 400 AM CDT. * AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR GRANGER...OR 11 MILES EAST OF MEMPHIS...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYACONDA...LURAY...KAHOKA...CROTON...WAYLAND...ST. FRANCISVILLE... NEW BOSTON...ALEXANDRIA...MONTROSE...KEOKUK...NAUVOO...HAMILTON... NIOTA...FERRIS...COLUSA...CARTHAGE AND ADRIAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 4063 9111 4036 9111 4035 9208 4059 9206 TIME...MOT...LOC 0803Z 270DEG 30KT 4050 9194 WIND...HAIL 60MPH 1.00IN $$ HAASE
3 follow-up statements
496 WWUS53 KDVN 050820 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 320 AM CDT SUN JUN 5 2011 IAC111-ILC067-MOC045-199-050900- /O.CON.KDVN.SV.W.0071.000000T0000Z-110605T0900Z/ LEE IA-HANCOCK IL-CLARK MO-SCOTLAND MO- 320 AM CDT SUN JUN 5 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR EASTERN SCOTLAND...NORTHERN CLARK...NORTHWESTERN HANCOCK AND SOUTHERN LEE COUNTIES... AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM LURAY TO ELVASTON...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF KAHOKA TO 7 MILES WEST OF CARTHAGE...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST. FRANCISVILLE...MOOAR...CHAMBERSBURG...ANSON...ATHENS STATE PARK... PEAKSVILLE...CROTON...REVERE...KEOKUK AIRPORT...SUMMITVILLE... SANDUSKY...ARGYLE...VINCENNES...CHARLESTON...NEW BOSTON...NAUVOO STATE PARK...NIOTA...NAUVOO...FERRIS...COLUSA...ADRIAN...MONTROSE... GALLAND...FORT MADISON AND BLUFF PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM FLOODING. && LAT...LON 4063 9111 4036 9111 4035 9208 4059 9206 TIME...MOT...LOC 0818Z 270DEG 30KT 4049 9188 4041 9125 WIND...HAIL 60MPH 1.00IN $$ HAASE
738
WWUS53 KDVN 050853
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
353 AM CDT SUN JUN 5 2011
MOC199-050902-
/O.CAN.KDVN.SV.W.0071.000000T0000Z-110605T0900Z/
SCOTLAND MO-
353 AM CDT SUN JUN 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTLAND COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A SEVERE
WEATHER MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 4038 9195 4041 9195 4047 9188 4048 9112
4036 9111
TIME...MOT...LOC 0852Z 278DEG 27KT 4039 9175
$$
IAC111-ILC067-MOC045-050900-
/O.CON.KDVN.SV.W.0071.000000T0000Z-110605T0900Z/
LEE IA-HANCOCK IL-CLARK MO-
353 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL CLARK...CENTRAL HANCOCK AND SOUTH CENTRAL LEE COUNTIES...
AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS
LOCATED APPROXIMATELY NEAR MEDILL...OR NEAR KAHOKA...MOVING EAST AT
30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARK
CITY...HAMILTON...FERRIS...ELVASTON...CARTHAGE...SUMMITVILLE...
SANDUSKY...MOOAR...KEOKUK AIRPORT...KEOKUK...WAYLAND...FROST ISLAND
CONSERVATION AREA AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4038 9195 4041 9195 4047 9188 4048 9112
4036 9111
TIME...MOT...LOC 0852Z 278DEG 27KT 4039 9175
WIND...HAIL 60MPH 1.50IN
$$
HAASE243
WWUS53 KDVN 050859
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
359 AM CDT SUN JUN 5 2011
IAC111-ILC067-MOC045-050910-
/O.EXP.KDVN.SV.W.0071.000000T0000Z-110605T0900Z/
LEE IA-HANCOCK IL-CLARK MO-
359 AM CDT SUN JUN 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARK...CENTRAL
HANCOCK AND SOUTH CENTRAL LEE COUNTIES HAS EXPIRED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4038 9195 4041 9195 4047 9188 4048 9112
4036 9111
TIME...MOT...LOC 0900Z 278DEG 27KT 4038 9167
$$
HAASEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:00 AM CDT, 3 minutes earlier.
Area forecast discussion, Jun 5, 3:00 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 AM CDT SUN JUN 5 2011 .SYNOPSIS... ELEVATED THUNDERSTORMS WERE BEGINNING TO DEVELOP IN SOUTHEAST IOWA AND EXTREME NORTHEAST MISSOURI. THESE STORMS WERE JUST NORTH OF THE STALLED FRONT ACROSS NORTHERN MISSOURI WITH LOW LEVEL JET IMPINGING ON THE FRONT. STORMS ALSO AIDED BY SHORT WAVE SEEN ON SATELLITE DIVING SOUTHEAST OUT OF THE NORTHERN PLAINS. CURRENT TEMPS RANGE FROM THE LOWER 60S ALONG HIGHWAY 20 TO THE LOWER 70S NEAR AND SOUTH OF HIGHWAY 34. DEWPOINTS RANGE FROM THE 50S NORTH TO LOWER 70S SOUTH. ..HAASE.. && .SHORT TERM...TODAY AND TONIGHT... FORECAST FOCUS ON CONVECTION AND TEMPERATURES. SOME VERTICAL SHEAR...STEEP LAPSE RATES ALONG WITH WEAK WARM ADVECTION HAS TRIGGERED AN INCREASING AREA OF CONVECTION IN SOUTHEAST IOWA AND NORTHEAST MISSOURI EARLY THIS MORNING. AS MENTIONED THIS IS AIDED BY SHORT WAVE DIVING SOUTHEAST OUT OF THE NORTHERN PLAINS. SMALL HAIL INDICATED WITH WEAK ROTATION IN THE STORMS. WILL KEEP AN EYE ON ISOLATED LARGE HAIL POTENTIAL. ECM/GFS/HRRR INDICATE A RATHER ACTIVE MORNING SO WILL INCREASE POPS TO LIKELY. THE SPC 4KM WRF-NMM SHOWED THE CONVECTION AS FAR NORTH AS I-80 SO WILL WATCH THESE TRENDS. SHOULD BE DRY NORTH HALF WITH DRIER AIR IN PLACE. WILL HAVE ONLY SMALL POPS THIS AFTERNOON. BUT WILL MONITOR TRENDS. MODELS PRETTY MUCH PUSH THE CONVECTION OUT OF THE DVN CWA BY NOON AS THE LOW LEVEL JET WEAKENS AND CAP BEGINS TO STRENGTHEN. WILL HAVE MAX TEMPS IN THE 80S. TONIGHT...CAPPING ATMOSPHERE WILL CONTINUE TO STRENGTHEN AND SPREAD NORTHEAST OVER THE CWA. THE ECM IS DRY BUT THE GFS PAINTS QPF OVER OUR NORTH. FOR NOW WILL HAVE SMALL POPS TO COVER THIS SITUATION. MIN TEMPS FORECAST IN THE 60S. ..HAASE.. .LONG TERM...MONDAY THROUGH SATURDAY... THE LONG TERM FORECAST CONTAINS TWO SIGNIFICANT WEATHER EVENTS. FIRST...A VERY WARM FORECAST WITH POTENTIAL HEADLINES OF HEAT FROM MONDAY THROUGH WEDNESDAY. THE SECOND WILL BE NUMEROUS CHANCES FOR SHOWERS AND THUNDERSTORMS FROM WEDNESDAY EVENING THROUGH SATURDAY. THIS LATE WEEK PRECIPITATION EVENTS WILL OFFER A RATHER HIGH THREAT FOR HEAVY RAIN. MODELS ARE COMING INTO AGREEMENT THAT DEEP MIXING ON MONDAY WILL COMBINE WITH 850MB TEMPERATURES OF 20 TO 23 DEGREE...TO PROVIDE A HOT DAY...WITH HIGHS IN THE LOWER TO MID 90S. DEWPOINTS WILL BE COMING UP THROUGH THE MORNING...AND BY AFTERNOON THROUGH THE EVENING SHOULD BE AROUND 70 DEGREES. THIS WILL CREATE HEAT INDEXES OF 98 TO 104 DEGREES. A HEAT ADVISORY IS NEEDED FOR DAYS WITH HI READINGS AT OR ABOVE 100. WILL HIGHLIGHT THIS STRONGLY IN THE HWO FOR NOW. IN ADDITION MONDAY AND MONDAY NIGHT...THERE IS STILL POTENTIAL FOR SOME THUNDER UNTIL THE CAP FULLY MOVES IN. ANY THAT DEVELOPS COULD BE QUITE STRONG..BUT COVERAGE SEEMS VERY ISOLATED AT THIS TIME...UNLESS AN ORGANIZED COLD POOL COULD DEVELOP. TUESDAY LOOKS TO BE THE HOTTEST DAY...WITH A CAP OVER THE AREA...AND SUNSHINE AND DEEP MIXING COMBINED TO BRING A GOOD CHANCE FOR WIDESPREAD MID 90S FOR THE AREA...WITH DEWPOINTS AROUND 70 AGAIN. AFTER A MUGGY NIGHT IN THE MID TO UPPER 70S TUESDAY NIGHT...WEDNESDAY SHOULD AGAIN BE HOT...WITH HIGHS IN THE UPPER 80S LOWER 90S...POSSIBLY NEEDING ANOTHER DAY OF HEAT ADVISORIES. THE HIGHS ON WEDNESDAY ARE A BIT COOLER DUE TO THE POTENTIAL FOR MORE CLOUDS AROUND...AND BY AFTERNOON...A THUNDERSTORM WILL BE POSSIBLE IN THE NORTHWEST AS THE COLD FRONT APPROACHES. WEDNESDAY NIGHT INTO THURSDAY...THE COLD FRONT SHOULD SAG OVER THE CWA...RESULTING IN AN MCS EVENT. THURSDAY THROUGH AT LEAST FRIDAY...AND POSSIBLY THE WEEKEND...THIS FRONT REMAINS VERY ACTIVE...AND FOUND OVER OUR SOUTH...TO JUST SOUTH OF THE CWA BORDER. MODELS FORECAST SOUTHWEST FLOW ALOFT...AND THIS IS A VERY SIGNIFICANT PATTERN FOR HEAVY RAINFALL. POPS ARE BASED ON ENSEMBLE POPS...AND ARE ALREADY SHOWING UP IN THE HIGH CHANCE RANGE. THE 00Z UKMET...00Z GFS...AND 00Z ECMWF ALL SHOW A VERY ACTIVE PERIOD OF RAIN AND THUNDERSTORMS THU-SAT. ..ERVIN.. && .AVIATION... VFR CONDS TODAY AND TONIGHT. SCATTERED THUNDERSTORMS SOUTH OF I-80 WITH MVFR IN TSRA MAINLY THIS MORNING. SOUTHEAST TO SOUTH WINDS 10 KNOTS OR LESS TODAY AND TONIGHT. ..HAASE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && HAASE/ERVIN
Hazardous weather outlook, Jun 4, 4:31 AM CDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 431 AM CDT SAT JUN 4 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-050945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 431 AM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL BE MOVING INTO A VERY WARM AND UNSTABLE AIRMASS TODAY. MODERATE SHEAR AND MID LEVEL WINDS INCREASING TO 35 TO 40 KNOTS WILL FAVOR MULTICELL STORMS. SCATTERED THUNDERSTORMS SHOULD DEVELOP NORTH OF HIGHWAY 30 LATE THIS MORNING OR EARLY THIS AFTERNOON. THEN AS THE AFTERNOON PROGRESSES STORMS SHOULD FORM INTO ONE OR TWO LINES AS THE FRONT SAGS SLOWLY SOUTHEAST ACROSS THE OUTLOOK AREA. THE ENTIRE OUTLOOK AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. DAMAGING WINDS OF 60 MPH OR GREATER AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. TORRENTIAL RAINS MAY CAUSE LOCALIZED FLASH FLOODING. FREEZING LEVELS ARE QUITE HIGH SO THE THREAT OF LARGE HAIL IS LOW. THE FRONT WILL STALL ALONG THE MISSOURI AND IOWA BORDER TONIGHT. STRENGTHENING LOW LEVEL JET AND WARM ADVECTION WILL TRIGGER MORE THUNDERSTORMS IN PORTIONS OF THE OUTLOOK AREA OVERNIGHT. HEAVY RAINFALL AND HAIL ARE POSSIBLE IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLY SUNDAY THROUGH MONDAY NIGHT...WITH THE MAIN THREAT OF HEAVY RAIN. IF THE STORMS BECOME ORGANIZED INTO A COMPLEX...DAMAGING WINDS MAY BE POSSIBLE AS WELL. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND SOUTH INTERSTATE 80 SUNDAY AND SUNDAY NIGHT. AFTER HOT WEATHER TUESDAY AND WEDNESDAY...THE THREAT FOR MORE SHOWERS AND THUNDERSTORMS RETURNS FOR WEDNESDAY NIGHT THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE THE THREAT FOR THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED MAINLY THIS AFTERNOON AND EVENING. HAASE/ERVIN
In the hours before
Special weather statement, Jun 5, 2:25 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
225 AM CDT SUN JUN 5 2011
IAZ087>089-098-099-ILZ025-034-MOZ009-010-050815-
VAN BUREN IA-LEE IA-JEFFERSON IA-HENRY IA-DES MOINES IA-HENDERSON IL-
HANCOCK IL-CLARK MO-SCOTLAND MO-
225 AM CDT SUN JUN 5 2011
...THUNDERSTORMS DEVELOPING IN SOUTHEAST IOWA AND NORTHEAST MISSOURI...
AT 220 AM CDT THUNDERSTORMS WERE DEVELOPING RAPIDLY IN PORTIONS OF
SOUTHEAST IOWA AND EXTREME NORTHEAST MISSOURI. THE STRONGEST STORM
WAS LOCATED NEAR BLOOMFIELD IOWA IN DAVIS COUNTY. THIS STORM WAS
CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THE STORMS WERE MOVING EAST AT 30 MPH.
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP DURING THE EARLY
MORNING IN SOUTHEAST IOWA...NORTHEAST MISSOURI AND WESTERN ILLINOIS.
THE STRONGER STORMS WILL CONTAIN HAIL...GUSTY WINDS TO 40 MPH AND
FREQUENT LIGHTNING.
IF THREATENING WEATHER APPROACHES SEEK SHELTER IN A STURDY BUILDING
AWAY FROM WINDOWS.
&&
LAT...LON 4060 9236 4060 9235 4061 9219 4089 9218
4092 9115 4026 9120 4028 9196 4030 9195
4030 9235
HAASEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:25 AM CDT | Special Weather Statement | DVN | Clark, Scotland | 50 min |
| Jun 5, 3:31 AM CDT | Severe Thunderstorm Warning | DVN | Clark | 59 min |
| Jun 5, 4:12 AM CDT | Special Weather Statement | DVN | Jefferson, Keokuk, Washington | 48 min |
| Jun 5, 6:13 AM CDT | Flash Flood Warning | DVN | Des Moines, Henry, Lee, Louisa | 6 hr |
| Jun 5, 6:22 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Washington | 53 min |
| Jun 5, 9:02 AM CDT | Special Weather Statement | DVN | Des Moines, Henry, Iowa, Keokuk, Louisa, Washington | 43 min |
| Jun 5, 9:16 AM CDT | Special Weather Statement | DVN | Des Moines, Henry, Louisa, Washington | 59 min |
| Jun 5, 6:58 AM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 20 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.